# SDR 98ZZZX3425

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N998EC
- Make and model: Mooney M20K
- Aircraft serial: 252020
- Engine: Cont TSIO360*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Induction Tube
- Part number: 649263
- Condition: Cracked
- Location: Engine
- Part time: 84 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLYINDERS NR 3 (PN 649263) AND NR 4 (PN 649264) INDUCTION TUBES CRACKED UNDER THE INDUCTION TUBE FLANGES (PN 646933).
